Current state please help.

My current state of schizophrenia. I am an unemployed attorney who has been diagnosed with schizophrenia. I suffer from persistent persecutory hallucinations and delusional thoughts that the hallucinations can be heard and I’m being framed for a crime I didn’t commit. I believe people are torturing me by following me and hearing the hallucinations and blaming me for their content saying I committed various crimes. I have a very difficult time separating these delusions from reality and need immediate attention.

I hear persecutory hallucinations everywhere I go and have delusions that I’m being recorded or tracked. The voices torture me by consistently telling me I’m going to prison for crimes and these voices are me and authorities and I’m admitting to committing these crimes. I have been on seroquel, latuda, zyprexa, abilify and resperdal and none of them help.

Any suggestions on how I can deal with what’s going on? Anyone else been through similar situation?

4 Likes

Usually when 2-3 meds don’t work, they use Clozapine which is considered the most effective med for sz.

3 Likes

Welcome to the forum.

2 Likes

Welcome to the forum! I’m not sure what you should do but I’m sorry you’re going through this

1 Like

I say stay strong and make sure you get a really strong support system! Make sure you are honest with you pdoc (psychiatrist) try and stay positive! You’ll be okay

2 Likes

Welcome btw! Life can be rough for people with schizophrenia

1 Like

Sort of similar… My delusions center around being targeted and manipulaed by extra terrestrials. Hallucinations as well. It was medication that got my insight back and cognitive behavioral therapy (CBT) the took me the extra mile. I’m employed full-time as an insurace broker now.

Welcome to the community!

:blush:

4 Likes

Welcome. @Slaterb

If you find yourself in need of help, just tag a moderator. Type the @ symbol, then our names

@ZombieMombie , @ninjastar , @Moonbeam, @rogueone, and @Bowens

Enjoy your stay with us!

2 Likes

Medications take time to work. Out of all the medications I took, Zyprexa was the most effective for the voices, however, I gained a lot of weight on it. I took it for a year and gained about 50 pounds. So, I kept asking for other medications, I finally took Abilify which initially caused more psychosis. But, it was my last chance at taking a new AP without many weight problems so I stuck with it for six months and then peace came to my mind. I suffered a lot of akathisia and insomnia at first with Abilify but took time off to just acclimate to Abilify. It was a painful six months. I thought I was losing my mind. Now, I’ve taken it off and on for about 15 years or so. I went off it a few times since I thought I did not need it. But, I ended up in the hospital each time. I finally got the shot - maintena and this worked really well. I’ve now been compliant for the past four years and have not been hospitalized during this time. I have worked off and on also during the past four years. I highly recommend that you have patience with medications. I took Clozapine also but did not like getting blood draws weekly. So, I’m happy to have stuck with Abilify. Abilify may not be 100 percent effective in taking away the voices all of the time. But, for me, I like the weight-neutral side effect and the activating component with Abilify- I can work now. I think Zyprexa is also a good medication but you have to watch your weight constantly. I like working as well but could never do anything too stressful. I have been an online teacher and now am considering being a peer counselor. Afterward, I am hoping to learn another language and do interpreting. I hope you find a good medication or combination of medications. I am also older and the illness has gotten more manageable since I am compliant.

3 Likes

Try to be as social as possible. So try to visit the forum or a support group often to not loose those skills. I think having understanding support is vital.

People are trying to frame me for various reasons. They think they’re geniuses but don’t think things through because they’re so dense, so I try not to worry about it.

Welcome to the forum :sunrise_over_mountains:

it’s good that you know they are hallucinations and delusions i think… this means you have some form of insight.

sorry to hear that the meds don’t work. it took ages for me to find meds that worked. I had to get on a combination of risperdal consta and clozapine to feel better.

I’ve only been on this forum for a little while but as someone who hopes to have a life (job, family, the works) you inspire me.

Gaaaaah. I had a nurse in a psych ward use those exact same words!!!

:stuck_out_tongue:

2 Likes

I privately messaged you because I didn’t want to derail the thread.

I was a volunteer Spanish interpreter years ago. They only called me for help once though but I enjoyed it.

my advice is seek for your phsycatrist consultation to review your symptoms and to reset your medications and CBT and when you still see that it doesn’t work stay to keep on revisiting your doctor untill you feel that every thing is ok this the only solution according to my knowledge if you want your life back a again and caution don’t modify or stop medication by your own or nonpsycatrist best wishes for you and trust me I am gp doctor at the end :innocent:

1 Like

God bless you man, keep trying medications till you find the right one do not give up hope…

just be honest with your psychiatrist and keep trying to get better…it is scary when you are first diagnosed and I didn’t believe my diagnosis the first time and ended up being sick for almost a year afterward…good luck and stay on your meds…good for you for posting…welcome.

1 Like

Only medical professionals can help you with your symptoms, so the only thing I can suggest is to look after your financial situation as best you can. If you can move in with family of friends instead of paying rent try that, and save as much money as you can by cutting expenses. Sz is bad itself, but if you have any distance to fall from the position you are in now, it will hurt even more